On Riemann-type definition for the wide Denjoy integral
Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011), p. 175-200
@article{RSMUP_2011__126__175_0,
     author = {Sworowski, Piotr},
     title = {On Riemann-type definition for the wide Denjoy integral},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {126},
     year = {2011},
     pages = {175-200},
     zbl = {1232.26007},
     mrnumber = {2918205},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2011__126__175_0}
}
Sworowski, Piotr. On Riemann-type definition for the wide Denjoy integral. Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011) pp. 175-200. http://www.numdam.org/item/RSMUP_2011__126__175_0/

[1] B. Bongiorno - L. Di Piazza - V. A. Skvortsov, On dyadic integrals and some other integrals associated with local systems, Journal of Mathematical Analysis and Applications, 271 (2) (2002), pp. 506-524. | MR 1923649 | Zbl 1010.26006

[2] A. Denjoy, Une extension de l'intégrale de M. Lebesgue, Comptes Rendus De l'Académie des Sciences, 154 (1912), pp. 859-862. | JFM 43.0360.01

[3] A. Denjoy, Sur la dérivation et son calcul inverse, Comptes Rendus De l'Académie des Sciences, 162 (1916), pp. 377-380. | JFM 46.0381.02

[4] V. Ene, On Borel measurable functions that are VBG and 𝒩 , Real Analysis Exchange, 22 (2) (1996/97), pp. 688-695. | MR 1460981 | Zbl 0942.26019

[5] V. Ene, A study of some general integrals that contains the wide Denjoy integral, Real Analysis Exchange, 26 (1) (2000/01), pp. 51-100. | MR 1825497 | Zbl 1010.26007

[6] R. Henstock, A new descriptive definition of the Ward integral, The Journal of the London Mathematical Society, 35 (1960), pp. 43-48. | MR 110780 | Zbl 0095.04504

[7] R. Henstock, Definitions of Riemann type of the variational integrals, Proceedings of the London Mathematical Society, Third Series, 11 (1961), pp. 402-418. | MR 132147 | Zbl 0099.27402

[8] R. Henstock, Linear Analysis, Butterworths, London, 1967. | MR 419707 | Zbl 0172.39001

[9] R. Henstock, The variation on the real line, Proceedings of the Royal Irish Academy. Section A, 79 (1) (1979), pp. 1-10. | MR 541680 | Zbl 0358.26005

[10] A. Khintchine, Sur une extension de l'intégrale de M. Denjoy, Comptes Rendus de l'Académie des Sciences, 162 (1916), pp. 287-291. | JFM 46.0381.01

[11] J. Kurzweil, Generalized ordinary differential equations and continuous dependence on a parameter, Czechoslovak Mathematical Journal, 7 (82) (1957), pp. 418-449. | MR 111875 | Zbl 0090.30002

[12] Lee C.-M., On Baire one Darboux functions with Lusin's condition 𝒩 , Real Analysis Exchange, 7 (1) (1981/82), pp. 61-64. | MR 646637 | Zbl 0531.26004

[13] Lee T.-Y. - Lee P.-Y., The Kubota integral II, Mathematica Japonica, 42 (2) (1995), pp. 257-263. | MR 1356385 | Zbl 0844.26007

[14] N. N. Lusin, Sur les propriétés de l'intégrale de M. Denjoy, Comptes Rendus de l'Académie des Sciences, 155 (1912), pp. 1475-1477. | JFM 43.0360.03

[15] W. Poreda - E. Wagner-Bojakowska - W. Wilczyński, A category analogue of the density topology, Fundamenta Mathematicae, 125 (2) (1985), pp. 167-173. | MR 813753 | Zbl 0613.26002

[16] S. Saks, Theory of Integral, G. E. Stechert, New York, 1937. | JFM 63.0183.05 | Zbl 0017.30004

[17] D. N. Sarkhel - A. K. De, The proximally continuous integrals, Journal of the Australian Mathematical Society (Series A), 31 (1) (1981), pp. 26-45. | MR 622811 | Zbl 0477.26002

[18] D. N. Sarkhel - A. B. Kar, [PVB] functions and integration, Journal of the Australian Mathematical Society (Series A), 36 (3) (1984), pp. 335-353. | MR 733906 | Zbl 0547.26009

[19] B. Soedijono - Lee P.-Y., The Kubota integral, Mathematica Japonica, 36 (2) (1991), pp. 263-270. | MR 1095739 | Zbl 0726.26006

[20] P. Sworowski, An answer to some questions of Ene, Real Analysis Exchange, 30 (1) (2004/05), pp. 183-192. | MR 2127524 | Zbl 1060.26011

[21] P. Sworowski, Some Kurzweil-Henstock-type integrals and the wide Denjoy integral, Czechoslovak Mathematical Journal, 57 (132) (1) (2007), pp. 419-434. | MR 2309975 | Zbl 1174.26309

[22] P. Sworowski, On the approximately continuous Foran integral: completing our chart, Real Analysis Exchange, 33 (1) (2007/08), pp. 29-40. | MR 2402861 | Zbl 1154.26010

[23] B. S. Thomson, Derivation bases on the real line. I, Real Analysis Exchange, 8 (1) (1982/83), pp. 67-207. | MR 694507 | Zbl 0525.26002

[24] B. S. Thomson, Derivation bases on the real line. II, Real Analysis Exchange, 8 (2) (1982/83), pp. 278-442. | MR 700194 | Zbl 0525.26003

[25] B. S. Thomson, Real Functions, Lecture Notes in Mathematics, 1170 (Springer, Berlin, 1985). | MR 818744 | Zbl 0581.26001